MAUDE Adverse Event Report: TORNIER INC SHOULDER ID PRM REV GLENOID 25MM POST CENTERED 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC SHOULDER ID PRM REV GLENOID 25MM POST CENTERED 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Subject: (b)(6).Shoulder id study.Scapular fracture - acromial.Pt began experiencing severe left shoulder pain starting around (b)(6) 2025.Ct completed on (b)(6) 2025 showed minimally displaced fracture of the acromion.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6) shoulder id study.Scapular fracture - acromial.Pt began experiencing severe left shoulder pain starting around (b)(6) 2025.Ct completed on (b)(6) 2025 showed minimally displaced fracture of the acromion.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since ct-scans images were provided.A device inspection was not possible since the affected device was not returned.Since ct-scans images were provided, the opinion of the medical expert was sought and stated as follows: the ct-scan shows a correct placement and seating of the study device in subject (b)(6).No issues with the humeral component either.The subject is a female patient with a relatively low body mass (bmi 18.8), altogether a risk factor for these types of scapular stress fractures.The complaints of scapular (stress-) fractures in rsa typically start several weeks/months after the surgery, as was the case in this subject.The ct-scans show the subtle undisplaced stress fracture indeed.Based on investigation, the root cause was attributed to a patient related factor.The ct-scan shows a correct placement and seating of the devices.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
SHOULDER ID PRM REV GLENOID 25MM POST CENTERED 25MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23642356
Report Number0001649390-2025-00853
Device Sequence Number10160274
Product Code PHX
UDI-Device Identifier00840338604286
UDI-Public00840338604286
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ603
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight52 KG